# SDR CALA2025121912241

- Difficulty date: December 10, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A576213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION AT AFT WET AREA  BS 947 - 960,  RBL 50  INTERCOSTAL.   R & R THE INTERCOSTAL AT MAIN CABIN AFT WET AREA BS 947.5 - 967, RBL 50 IAW SRM 51-40-02-0G-0, & DWG 147A5760.
